Alert archive / North Carolina / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 43, NWS Blacksburg, VA
NWS Blacksburg, VA issued this severe thunderstorm warning at Apr 13, 2020, 4:06 AM EDT for Surry County, Wilkes County, Yadkin County, North Carolina. It was in force for 24 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 13, 2020, 4:06 AM EDT (08:06 UTC)
- Expired
- Apr 13, 2020, 4:30 AM EDT
- In force
- 24 min
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Surry County, NC, Wilkes County, NC, Yadkin County, NC
The radar
The Roanoke radar (KFCX), 109 km from the middle of the area, began a volume at 08:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 13, 4:07 AM EDT | TSTM WND DMG | Pleasant Hill, NC | THUNDERSTORM WINDS BLEW DOWN A TREE ON A WOODEN OUTBUILDING ON J.A. RUSSELL DRIVE. A MAN INSIDE THE BUILDING WAS TRANSPORTED TO THE HOSPITAL. |
| Apr 13, 4:20 AM EDT | TSTM WND DMG | Yadkinville, NC | A STRONG THUNDERSTORM WITH DAMAGING WINDS BROUGHT SEVERAL TREES DOWN IN THE YADKINVILLE AREA, AS WELL AS ACROSS YADKIN COUNTY. |
| Apr 13, 4:40 AM EDT | TSTM WND DMG | 4 Ese Nebo, NC | THREE LARGE TREES BLOWN DOWN BY THUNDERSTORM WINDS ON ROCKETT ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 00:00Z, 8.1 hours before the alert went out and 84 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 712 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 299 m²/s²
- 0-3 km storm-relative helicity
- 489 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
778
WUUS51 KRNK 130806
SVRRNK
NCC171-193-197-130830-
/O.NEW.KRNK.SV.W.0043.200413T0806Z-200413T0830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service BLACKSBURG VA
406 AM EDT Mon Apr 13 2020
The National Weather Service in BLACKSBURG has issued a
* Severe Thunderstorm Warning for...
Southern Surry County in northwestern North Carolina...
Southeastern Wilkes County in northwestern North Carolina...
Yadkin County in northwestern North Carolina...
* Until 430 AM EDT.
* At 405 AM EDT, a severe thunderstorm was located over Love Valley,
or 12 miles east of Taylorsville, moving northeast at 65 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Elkin...
Yadkinville...
Jonesville...
Boonville...
East Bend...
Ronda...
and Windy Gap.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Remain alert for a possible tornado! Tornadoes can develop quickly
from severe thunderstorms. If you spot a tornado go at once into the
basement or small central room in a sturdy structure.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
&&
LAT...LON 3631 8089 3631 8045 3625 8045 3605 8067
3606 8098 3604 8104 3603 8106 3603 8108
TIME...MOT...LOC 0805Z 223DEG 55KT 3598 8097
TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
$$
DS1 follow-up statement
440
WWUS51 KRNK 130827
SVSRNK
Severe Weather Statement
National Weather Service BLACKSBURG VA
427 AM EDT Mon Apr 13 2020
NCC171-193-197-130835-
/O.EXP.KRNK.SV.W.0043.000000T0000Z-200413T0830Z/
Surry NC-Wilkes NC-Yadkin NC-
427 AM EDT Mon Apr 13 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN SURRY...SOUTHEASTERN
WILKES AND YADKIN COUNTIES WILL EXPIRE AT 430 AM EDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
When it is safe to do so, please send your reports of hail of any
size, as well as reports of any wind damage, including downed trees
or large limbs, to the National Weather Service by calling toll free
at 1...8 6 6...2 1 5...4 3 2 4. Reports and pictures can also be
shared on the National Weather Service Blacksburg Facebook page and
on Twitter.
Remember, a Tornado Warning still remains in effect for Yadkin
County and southeastern Surry County until 445 AM EDT.
LAT...LON 3631 8089 3631 8045 3625 8045 3605 8067
3606 8098 3604 8104 3603 8106 3603 8108
TIME...MOT...LOC 0825Z 223DEG 55KT 3620 8071
$$
DSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 13, 2:12 AM EDT, 1 hour 54 minutes earlier.
Area forecast discussion, Apr 13, 2:12 AM EDT, 1 hour 54 minutes before
Area Forecast Discussion
National Weather Service Blacksburg VA
212 AM EDT Mon Apr 13 2020
.SYNOPSIS...
A strong spring storm system will impact our weather this
morning producing strong gusty winds, heavy rain, and the
potential for strong to severe thunderstorms. Cooler weather
returns for midweek as a series of weak cold fronts drop
southeast across the area.
&&
.NEAR TERM /THROUGH TONIGHT/...
As of 205 AM EDT Monday...
Leading edge of convection associated with vort and low level
convergence moving across the VA foothills/NC piedmont. The 00z
Nested Nam had this idea but seems about an hour slow, with HRRR
doing a good job as well. Some storm damage earlier in NC with
this, but appears mixing is being somewhat limited with weak
wedge, but this will change through the morning.
Broad area of moderate to heavy rain exists across the
mountains. The main line from eastern TN to Georgia will head
east between 4am and 9am, with threat of severe winds, hail and
possibly tornadoes ramping up, with the tornadic threat more in
the piedmont toward 6am-9am. Made adjustments to the forecast to
reflect this. May extend the flash flood watch up and along
either side of the Blue Ridge soon per rainfall rates of 2-3"/hr
possible, but more of a 2-3 inches possible thru 7am will lead
to potential flash flood issues.
Expect main line of convection to head east of the forecast area
by 8-11am, with biggest threat east of a Lynchburg-Danville-
Reidsville line for possible tornadoes and damaging winds with
bowing segments and supercells. This has been highlighted in the
Hazardous Weather Outlook.
Will keep the wind advisory as is, but strong low level jet
exits by midday/early afternoon, but strong pressure rises in
the afternoon should hold stronger winds into late afternoon.
We will see showers ending quickly from west to east, with
shortwave energy rounding the main trough in the afternoon to
linger showers in the mountains. Temperatures should be warm
with cold advection lagging.
Weak high pressure should build overhead during Monday night, which
will set up a chilly night across the Mid Atlantic.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY NIGHT/...
As of 200 AM EDT Monday...
***DUE TO ACTIVE WEATHER THIS MORNING THE FORECAST FOR THIS
PERIOD WAS NOT CHANGED***
Tuesday morning appears quiet, but high pressure should give
way to an approaching cold front by late Tuesday. Rain chances
should increase on Tuesday night, and confidence is increasing
that the rain will change to snow showers in the higher
elevations. Some flurries may even spread across a good portion
of areas along and west of the Blue Ridge by Wednesday morning
as temperatures dip close to freezing. However, it appears that
most of the Piedmont will remain with just cold rain.
Any appreciable snowfall accumulations from Tuesday night into
Wednesday morning seem to be confined to the higher elevations
across southeast West Virginia and the Alleghany Highlands of
Virginia. There are a few models that push the accumulating snowfall
further eastward toward the I-81 corridor, but it is too uncertain
at this time due to the moisture moving away from the mountains by
midday. Drier air will arrive by Wednesday evening as high pressure
noses over North Carolina. A weak frontal boundary could cross over
West Virginia by Wednesday night, which may allow a slight chance
of light snow showers for the highest peaks of Greenbrier
County.
&&
.LONG TERM /THURSDAY THROUGH SUNDAY/...
As of 300 PM EDT Saturday...
This forecast period starts with zonal flow aloft and high pressure
building in at the surface. This keeps the weather dry until later
Friday. By Friday, guidance becomes divergent in agreement, leading
to a more ensemble heavy forecast. A shortwave trough passes through
the area later Friday into Saturday, bringing the opportunity for
rainfall into saturday evening. A brief window of dry weather
arrives Saturday into sunday with the return of high pressure before
another shortwave trough passes the second part of Sunday.
Thanks to mostly zonal flow throughout and no foreseeable
significant systems, temperatures look fairly seasonal with highs
each day in the 50-60s and lows in the 40-50s.
&&
.AVIATION /06Z MONDAY THROUGH FRIDAY/...
As of 130 AM EDT Monday...
Flying conditions will be poor and not recommended through
about 12-14z today due to strong low level jet/heavy rain/lower
cigs and potential for strong/severe thunderstorms.
Conditions improve from west to east in the 12z-16z time frame
but winds will stay gusty from south-southwest turning west in
the afternoon behind the front.
Forecast confidence is high on poor weather conditions but as
far actual ceilings/vsbys, moderate, due to fluctuations
expected between heavier downpours. Forecast confidence is also
higher after frontal passage and mainly VFR, though some MVFR
could linger through the afternoon at BLF.
Extended Aviation Discussion...
Turbulent mixing from the wind will gradually diminish Monday
night before ending Tuesday. Clearing, on the other hand, is
expected to be temporary. Lowering cloud bases and potential for
sub-VFR ceilings will spread back into the area from an area of
low pressure that forms along the southeast coast Tuesday-
Wednesday.
Should be VFR Thursday with high pressure arriving from the
TN/OH Valley.
&&
.HYDROLOGY...
As of 200 AM EDT Monday...
Ongoing moderate/heavy rain brining some rates of 2-3
inches/hour but overall appears 2-3 inches in the 3-6 hour
period through 8am will bring potential for flash flooding, then
flooding, mainly west of the Blue Ridge, so added these areas to
the flash flood watch.
Will have to watch smaller rivers and headwaters for possible
flooding as well, then main stem downstream. Current forecasts
suggest minor flooding along the New River at Allisonia, and the
Greenbrier River at Alderson, with ensemble forecasts also
suggesting possible flooding along the upper Roanoke and James
River basin.
&&
.RNK WATCHES/WARNINGS/ADVISORIES...
VA...Wind Advisory until 4 PM EDT this afternoon for VAZ007-009>020-
022>024-032>035-043>047-058-059.
Flash Flood Watch until 9 AM EDT this morning for VAZ007-
009>020-022>024-032>035.
NC...Wind Advisory until 4 PM EDT this afternoon for NCZ001>006-
018>020.
Flash Flood Watch until 9 AM EDT this morning for NCZ001>003-
018-019.
WV...Wind Advisory until 4 PM EDT this afternoon for WVZ042>044-507-
508.
Flash Flood Watch until 9 AM EDT this morning for WVZ042>044-
507-508.
&&
SYNOPSIS...PM/WP
NEAR TERM...BMG/PM/WP
SHORT TERM...PW/WP
LONG TERM...RR
AVIATION...BMG/PM/WP
HYDROLOGY...PM/WPHazardous weather outlook, Apr 13, 2:01 AM EDT, 2 hours 5 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 201 AM EDT Mon Apr 13 2020 VAZ007-009>014-018>020-022>024-WVZ042>044-507-508-140615- Tazewell-Smyth-Bland-Giles-Wythe-Pulaski-Montgomery-Craig- Alleghany VA-Bath-Roanoke-Botetourt-Rockbridge-Mercer-Summers-Monroe- Eastern Greenbrier-Western Greenbrier- 201 AM EDT Mon Apr 13 2020 ...WIND ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...FLASH FLOOD WATCH IN EFFECT UNTIL 9 AM EDT THIS MORNING... This Hazardous Weather Outlook is for southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Flash Flood Watch. In addition, severe thunderstorms are possible, which may produce damaging winds. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Flash Flood Watch. In addition, severe thunderstorms are possible, early Monday which may produce damaging winds. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ001>003-018-019-VAZ015>017-032-140615- Ashe-Alleghany NC-Surry-Watauga-Wilkes-Grayson-Carroll-Floyd-Patrick- 201 AM EDT Mon Apr 13 2020 ...WIND ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...FLASH FLOOD WATCH IN EFFECT UNTIL 9 AM EDT THIS MORNING... This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina and southwest Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Wind Advisory. In addition, severe thunderstorms are possible, which may produce damaging winds. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Flash Flood Watch. Wind Advisory. In addition, severe thunderstorms are possible, which may produce damaging winds early Monday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ004>006-020-VAZ043>047-058-059-140615- Stokes-Rockingham-Caswell-Yadkin-Henry-Pittsylvania-Campbell- Appomattox-Buckingham-Halifax-Charlotte- 201 AM EDT Mon Apr 13 2020 ...WIND ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, central Virginia and south central Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. In addition, severe thunderstorms are possible, which may produce large hail, damaging winds, isolated tornadoes, and heavy rain that could lead to localized flooding. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. In addition, severe thunderstorms are likely, which may produce large hail, damaging winds, isolated tornadoes, and heavy rain that could lead to localized flooding. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed. VAZ033>035-140615- Franklin-Bedford-Amherst- 201 AM EDT Mon Apr 13 2020 ...WIND ADVISORY IN EFFECT UNTIL 4 PM EDT THIS AFTERNOON... ...FLASH FLOOD WATCH IN EFFECT UNTIL 9 AM EDT THIS MORNING... This Hazardous Weather Outlook is for central Virginia, south central Virginia and west central Virginia. .DAY ONE...Tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Flash Flood Watch. In addition, severe thunderstorms are possible, which may produce large hail, damaging winds, and isolated tornadoes. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Wind Advisory. Flash Flood Watch. In addition, severe thunderstorms are likely, which may produce large hail, damaging winds, and isolated tornadoes. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed.
In the hours before
Special weather statement, Apr 13, 2:33 AM EDT, 1 hour 33 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
233 AM EDT Mon Apr 13 2020
VAZ045>047-130700-
Buckingham-Campbell-Appomattox-
233 AM EDT Mon Apr 13 2020
...A LINE OF STRONG SHOWERS AND A FEW THUNDERSTORMS WILL AFFECT
NORTHWESTERN APPOMATTOX...CENTRAL CAMPBELL AND NORTHWESTERN
BUCKINGHAM COUNTIES...
At 232 AM EDT, radar indicated strong showers and a few
thunderstorms located along a line extending from near Riverville to
near Evington. Movement was northeast at 75 mph.
Winds in excess of 40 mph, pea size hail, and rainfall rates of 2 to
3 inches per hour are possible with a few of these showers and
storms.
Locations impacted include...
Bent Creek...
Concord...
Rustburg...
Stonewall...
Wingina...
Oakville...
and Spout Spring.
Do not drive your vehicle through flooded roadways.
LAT...LON 3719 7901 3718 7929 3743 7903 3749 7894
3750 7895 3750 7892 3754 7886 3754 7882
3761 7881 3763 7882 3764 7872 3767 7872
3768 7869 3770 7869 3768 7866 3768 7865
3771 7865 3775 7862 3776 7852 3779 7848
TIME...MOT...LOC 0632Z 228DEG 67KT 3758 7891 3721 7924
DSSpecial weather statement, Apr 13, 2:34 AM EDT, 1 hour 32 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
234 AM EDT Mon Apr 13 2020
VAZ014-016-017-032-033-130700-
Franklin-Patrick-Floyd-Montgomery-Carroll-
234 AM EDT Mon Apr 13 2020
...A STRONG THUNDERSTORM WILL AFFECT
FLOYD...EAST CENTRAL CARROLL...CENTRAL PATRICK...WEST CENTRAL
FRANKLIN AND SOUTHEASTERN MONTGOMERY COUNTIES...
At 234 AM EDT, a strong thunderstorm was located over Laurel Fork, or
7 miles south of Willis, moving northeast at 60 mph.
Winds in excess of 30 mph are possible with this storm.
Locations impacted include...
Christiansburg...
Floyd...
Pilot...
Copper Hill...
Woolwine...
Willis...
and Terrys Fork.
LAT...LON 3671 8061 3717 8033 3713 8018 3711 8018
3711 8017 3712 8013 3708 7997 3662 8045
TIME...MOT...LOC 0634Z 212DEG 51KT 3675 8049
RRSpecial weather statement, Apr 13, 3:02 AM EDT, 1 hour 4 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
302 AM EDT Mon Apr 13 2020
VAZ046-047-130730-
Buckingham-Appomattox-
302 AM EDT Mon Apr 13 2020
...A LINE OF SHOWERS WILL AFFECT NORTH CENTRAL APPOMATTOX AND
CENTRAL BUCKINGHAM COUNTIES...
At 300 AM EDT, radar indicated showers were located along a line
extending from near Centenary to near Tower Hill. Movement was
northeast at 70 mph.
Winds in excess of 40 mph and rainfall rates of 1 to 2 inches are
possible with a few of these showers. Thunderstorms may develop
along this line of showers.
Locations impacted include...
Buckingham...
New Canton...
Gold Hill...
Toga...
Centenary...
and Tower Hill.
Do not drive your vehicle through flooded roadways.
LAT...LON 3764 7825 3741 7883 3769 7867 3768 7866
3768 7864 3770 7865 3773 7864 3776 7861
3775 7858 3776 7855 3776 7851 3780 7849
3776 7847 3775 7844 3773 7836 3772 7834
3769 7824
TIME...MOT...LOC 0700Z 235DEG 59KT 3770 7862 3746 7878
DSLocal storm report, Apr 13, 3:23 AM EDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
323 AM EDT MON APR 13 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0310 AM NON-TSTM WND DMG 3 W FIELDALE 36.70N 80.00W
04/13/2020 HENRY VA PUBLIC
TREE DOWN ON DILLONS FORK ROAD PARTIALLY
BLOCKING LANE WHEN COME AROUND CURVE JUST
PAST PLASTER RD.
&&
WHPSpecial weather statement, Apr 13, 3:23 AM EDT, 43 minutes before
Special Weather Statement National Weather Service BLACKSBURG VA 323 AM EDT Mon Apr 13 2020 NCZ003-004-020-VAZ016-032-130800- Stokes-Yadkin-Surry-Patrick-Carroll- 323 AM EDT Mon Apr 13 2020 ...A STRONG THUNDERSTORM WILL AFFECT EASTERN SURRY...NORTHWESTERN STOKES...NORTH CENTRAL YADKIN... SOUTHEASTERN CARROLL AND SOUTHWESTERN PATRICK COUNTIES... At 323 AM EDT, a strong thunderstorm was located over Fairview, moving northeast at 65 mph. Winds in excess of 30 mph are possible with this storm. Locations impacted include... Mount Airy... Fairview... Flat Rock... Dobson... Boonville... Cana... and Laurel Fork. LAT...LON 3621 8071 3629 8084 3675 8054 3660 8027 TIME...MOT...LOC 0723Z 215DEG 55KT 3631 8073 RR
Special weather statement, Apr 13, 4:00 AM EDT, 6 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
400 AM EDT Mon Apr 13 2020
VAZ017-032-130815-
Patrick-Floyd-
400 AM EDT Mon Apr 13 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL FLOYD AND CENTRAL
PATRICK COUNTIES...
At 400 AM EDT, a strong thunderstorm was located near Meadows Of Dan,
or 7 miles northwest of Stuart, moving northeast at 55 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Floyd...
Woolwine...
Meadows Of Dan...
Mabry Mill...
Buffalo Ridge...
Rocky Knob Recreation Area...
and Charity.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 3669 8046 3693 8035 3688 8023 3687 8023
3687 8021 3682 8010 3662 8034
TIME...MOT...LOC 0800Z 212DEG 49KT 3669 8039
DSThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 12, 10:47 PM EDT | Severe Thunderstorm Warning | RNK | Wilkes, Yadkin | 28 min |
| Apr 12, 11:17 PM EDT | Special Weather Statement | RNK | Wilkes | 13 min |
| Apr 12, 11:37 PM EDT | Special Weather Statement | RNK | Surry | 8 min |
| Apr 12, 11:50 PM EDT | Areal Flood Advisory | RNK | Surry, Wilkes, Yadkin | 12 hr |
| Apr 12, 11:59 PM EDT | Special Weather Statement | RNK | Surry | 31 min |
| Apr 13, 12:18 AM EDT | Areal Flood Advisory | RNK | Alleghany, Ashe, Watauga | 12 hr |
| Apr 13, 12:29 AM EDT | Severe Thunderstorm Warning | RNK | Alleghany, Ashe, Watauga, Wilkes | 31 min |
| Apr 13, 1:04 AM EDT | Special Weather Statement | RNK | Stokes | 26 min |
| Apr 13, 1:11 AM EDT | Special Weather Statement | RNK | Alleghany | 19 min |
| Apr 13, 2:18 AM EDT | Special Weather Statement | RNK | Ashe | 27 min |
| Apr 13, 2:24 AM EDT | Flash Flood Warning | RNK | Alleghany, Ashe, Watauga | 6 hr |
| Apr 13, 2:25 AM EDT | Special Weather Statement | RNK | Surry | 35 min |
| Apr 13, 2:42 AM EDT | Flash Flood Warning | RNK | Surry, Wilkes | 6 hr |
| Apr 13, 2:48 AM EDT | Severe Thunderstorm Warning | RNK | Surry | 27 min |
| Apr 13, 3:23 AM EDT | Special Weather Statement | RNK | Surry | 37 min |
| Apr 13, 3:45 AM EDT | Flash Flood Warning | RNK | Watauga | 6 hr |
| Apr 13, 3:47 AM EDT | Flash Flood Warning | RNK | Alleghany | 6 hr |
| Apr 13, 4:12 AM EDT | Tornado Warning | RNK | Surry, Yadkin | 33 min |
| Apr 13, 4:35 AM EDT | Severe Thunderstorm Warning | RNK | Rockingham, Stokes, Yadkin | 55 min |
| Apr 13, 5:19 AM EDT | Tornado Warning | RNK | Rockingham | 26 min |
| Apr 13, 5:30 AM EDT | Severe Thunderstorm Warning | RNK | Caswell, Rockingham | 60 min |
| Apr 13, 5:36 AM EDT | Tornado Warning | RNK | Rockingham | 24 min |
| Apr 13, 5:58 AM EDT | Tornado Warning | RNK | Caswell | 47 min |
| Apr 13, 6:02 AM EDT | Flash Flood Warning | RNK | Stokes | 4 hr |
| Apr 13, 8:31 AM EDT | Areal Flood Warning | RNK | Ashe | 6 hr |
| Apr 13, 8:47 AM EDT | Areal Flood Warning | RNK | Surry, Wilkes | 6 hr |
| Apr 13, 9:33 AM EDT | Areal Flood Warning | RNK | Watauga | 6 hr |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.